Open Access
2000 Time averaging for random nonlinear abstract parabolic equations
G. Bruno, A. Pankov, T. Pankova
Abstr. Appl. Anal. 5(1): 1-11 (2000). DOI: 10.1155/S1085337500000075


On the basis of G -convergence we prove an averaging result for nonlinear abstract parabolic equations, the operator coefficient of which is a stationary stochastic process.


Download Citation

G. Bruno. A. Pankov. T. Pankova. "Time averaging for random nonlinear abstract parabolic equations." Abstr. Appl. Anal. 5 (1) 1 - 11, 2000.


Published: 2000
First available in Project Euclid: 10 April 2003

zbMATH: 0980.35082
MathSciNet: MR1821726
Digital Object Identifier: 10.1155/S1085337500000075

Primary: 35B27 , 35K90
Secondary: 60H25

Rights: Copyright © 2000 Hindawi

Vol.5 • No. 1 • 2000
Back to Top